Discussions By Condition: I cannot get a diagnosis.

generalized itch with rash

Posted In: I cannot get a diagnosis. 1 Replies
  • Posted By: Anonymous
  • January 1, 2007
  • 11:59 AM

hello ...i've had a generalized itch for more than three weeks now, and i'm afraid it might be the sign of a serious underlying condition ....i cannot blame it on an allergy since my eating habits have not changed in a while and the medication i'm taking right now (oral contraceptives and androcur, chrom, and something that improves blood flow) is the same i've been taking these last 3 months or more....does anyone have any idea what it might be ? it started on the legs, and now extended to the wrists and hands and even to my ears ...it has a rash which is more prominent when i scratch and goes away almost entirely after....i don't have any other symptoms right now, although last week i have had a flu with fever and caugh and all...also i have a very small bump on my right eyelid,but i don't know if it is related in any way...the only condition i have that i know of right now is polycystic ovarian syndrom that i've discovered a few months ago....
i have done my blood count last week, and the only thing wrong were leucoytes, which were a little increased, and i was told it must be caused by the flue i've had, since all the other values were normal ....
pls help ....luisa

Reply Flag this Discussion

1 Replies:

  • Why on earth are you taking androcur? This is a drug for prostate cancer! Are you taking it for PCOS? I went to www.drugs.com and here is what I found:Androcur (Cyproterone) may cause your skin to be more sensitive to sunlight than it is normally. Exposure to sunlight, even for brief periods of time, may cause a skin rash, itching, redness or other discoloration of the skin, or a severe sunburn. Even if you have been taking this drug for several months, it could definitely be the cause of your rash...most doctors know absolutely NOTHING about drug side effects and drug interactions. You must get this info on your own. www.drugs.com is a great resource and you can type in all the meds you are currently taking and it will tell you all the possible interactions. Please do this as you may find there are more interactions than you realize!I would question taking this drug at all - it is to block testosterone and is not even available in the US. PCOS is very debilitating, but if you can, try to find a good Acupuncturist who prescribes herbs. This is a very effective treatment for your condition and doesn't screw up your hormones like western drugs. Hope this helps and sorry if I sound a bit preachy...I have just dealt with a lot of patients who take meds and have these side effects and no Western doctor gets the correlation. I believe it is a HUGE problem!Doctor of Oriental Medicine
    acuann 3080 Replies
    • January 1, 2007
    • 09:55 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.